How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Su S. Your Own Question
Dr. Su S.
Dr. Su S., Pediatrician
Category: Pediatrics
Satisfied Customers: 20516
Experience:  20 years of experience in treating children.
9324755
Type Your Pediatrics Question Here...
Dr. Su S. is online now
A new question is answered every 9 seconds

I accidently gave my 4.5 yr old daughter 5 ml of

Customer Question

I accidently gave my 4.5 yr old daughter 5 ml of pseudoeph-bromphen-DM 30-2-10 MG/5ml, instead of her usual 2.5 ml dosage! She is 33 lbs. Should I be concerned, and take her to the ER for this?
Submitted: 11 months ago.
Category: Pediatrics
Expert:  Dr. Su S. replied 11 months ago.

Greetings,

Thank you for your question.

I am Dr. Su S. and I will try my best to help you.

You need not to get worried.

One overdose will not cause much effect.

She may feel drowsy, pulse may increase.

Please avoid giving it in next 12 hours.

I hope this information will be helpful.

If you have any query, please feel free to ask.

If you are happy with my answer please click on the Excellent/Good rating.

Wish her healthy life.

Regards.